# SDR YEN2008F00019

- Difficulty date: September 3, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- System (JASC): 5270 · Door Warning System
- Part: Roller
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"DOOR PAX AFT OPEN" RED CAS MESSAGE DURING CLIMB OUT. ALL DOOR INDICATION GREEN. CABIN ALT AT 7700` AND CLIMBING WITH AC ALTITUDE AT FLT 190. OUTFLOW VALVE STAYED AT .2500 OPEN.  HIGHEST CABIN ALT RATE OF CLIMB WAS 1100 FPM. FMS ENTERED CRUISE AL WAS FL350. UNDER WEIGHT LANDING PERFORMED. PERFORMED TEST OF CPCS IAW AMM 21-30-720-801, NO DEFECTS NOTED. PERFORMED PRESSURIZATION TEST IAW AMM 21-30-00-720-802. NO DEFECTS NOTED. INSPECTED PACK OUTLET DUCTS IAW AMM 21-51-21.  NO DEFECTS NOTED. DURING ABOVE OPS CHECKS. L-2 PAX DOOR SHOWED OPEN. FOUND RT LATCH INDICATOR ROLLER BENT AND PIN BROKEN. PLACED DOOR ON  MEL 52-70-00 MDDR NR 34140 ( DOOR INDICATION ON MFD AND ASSOC EICAS).
